# SDR YENA20150220029

- Difficulty date: February 20, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 45,383 hours, 17,373 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE CHECK FOUND STRINGER 41L AT FRAME 53 SPLICE HAS CORROSION. IAW NR 440214-20290, FOUND STR 41L, FR 53 TO BE OUT OF LIMITS, REMOVED DAMAGED PART OF STR 41L FR53 TO FR54, FABRICATED SPLICE REPAIR AND INSTALLED IAW SRM 53-00-13, FIG 201.
